# SDR 95ZZZX1323

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30AJ
- Make and model: Israel 1125
- Aircraft serial: 047
- System (JASC): 3340 · Exterior Lighting
- Part: Light Assy
- Part number: 3017003
- Condition: Base Breaks
- Location: Wing Tip
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF WING TIP FOR PAINT, WIRES MUST BE DISCONNECTED FROM LIGHT.  DUE TO LIMITED ACCESS, THE SOCKET BASE, MANUFACTURED OF A PLASTIC OR COMPOSITE, CANNOT BE FURTHER SUPPORTED, AND BASE BREAKS.  SUBMITTER SUGGESTS A QUICK DISCONNECT IN WIRING SO SCREW REMOVAL IS NOT NECESSARY.
